MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES, 270 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES, 270 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C270020
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Codes Fatigue (1849); Nausea (1970); No Code Available (3191)
Date of Event 02/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.All information reasonably known as of 19-mar-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: 201ml.Flow rate: 2ml/hr.Procedure: chemotherap.Cathplace: unknown.It was reported a pump set at 2 ml/hr for 96-hours but the device infused over about 48 hours.The pump was intended to be initiated on monday and removed on friday.The patient reported to the clinic on thursday afternoon stating that the pump was completely empty sometime wednesday night.The patient experienced symptoms of "fast flow" and the clinic treated the pateint with "hydration".Additional information received 24-feb-2020 noted the pharmacist stated the patient experienced "neurologic symptoms," nausea, mouth sores and fatigue.The patient returned today for hydration and will continue to be monitored until the next chemotherapy cycle which is due on b)(6) 2020.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 0002963600, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.One sample device was received empty.The device was evaluated for flow and pressure and testing.The evaluation concluded the device was within specifications.The failure was not confirmed.A root cause was not identified.All information reasonably known as of 26-may-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
HOMEPUMP C-SERIES, 270 ML, 2 ML/HR (CONTAINS DEHP)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key9858054
Report Number2026095-2020-00040
Device Sequence Number2663779
Product Code MEB
UDI-Device Identifier10680651135664
UDI-Public10680651135664
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2021
Device Model NumberC270020
Device Catalogue Number101356604
Device Lot Number0002963600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer05/04/2020
Initial Report FDA Received Date03/19/2020
Supplement Report FDA Received Date05/26/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5FU (6760MG) /NS.
Patient Weight59